Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant, seizures, lessened blood flow to embryo, more amniotic water. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1587 Questions
Hi Doctor,

This is AAAA, 34 weeks pregnant.
My last mensuration date is 10-Jan-2012.
My due date was preponed from oct 9 to sept 25.
I got 2 times seizers(fits) during my pregnancy time.
Doctors informed me that blood flow is gradually falling down from the embroil and amniotic water was more.
How can i over come this problem.
Will this cause any problem.
Will i get normal delivery?
Let me know Doctor, Any thing related to diet or physical excercise are needed.
Posted Tue, 2 Oct 2012 in Women's Health
Answered by Dr. Timothy Raichle 6 hours later
Hello, I would be happy to help you with your question Uma.

Based on your LMP of 1/10/12, your original due date would have been 10/16/12.
You must have had an early ultrasound that changed that date to 10/9.

Before I can fully answer your question, please answer the following:

1. What was the date of your earliest ultrasound, and how many weeks were you at that time. What due date did that scan give you?
2. Are you on seizure medication now?
3. Are you saying that the amniotic fluid volume is increased?
4. What is their plan for delivery and when?

Please answer and I will give you the best answer possible!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor